Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Suitability Rule and Economic Theory

Stephen B. Cohen
The Yale Law Journal
Vol. 80, No. 8 (Jul., 1971), pp. 1604-1635
DOI: 10.2307/795129
Stable URL: http://www.jstor.org/stable/795129
Page Count: 32
  • Subscribe ($19.50)
  • Cite this Item
The Suitability Rule and Economic Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1604
    1604
  • Thumbnail: Page 
1605
    1605
  • Thumbnail: Page 
1606
    1606
  • Thumbnail: Page 
1607
    1607
  • Thumbnail: Page 
1608
    1608
  • Thumbnail: Page 
1609
    1609
  • Thumbnail: Page 
1610
    1610
  • Thumbnail: Page 
1611
    1611
  • Thumbnail: Page 
1612
    1612
  • Thumbnail: Page 
1613
    1613
  • Thumbnail: Page 
1614
    1614
  • Thumbnail: Page 
1615
    1615
  • Thumbnail: Page 
1616
    1616
  • Thumbnail: Page 
1617
    1617
  • Thumbnail: Page 
1618
    1618
  • Thumbnail: Page 
1619
    1619
  • Thumbnail: Page 
1620
    1620
  • Thumbnail: Page 
1621
    1621
  • Thumbnail: Page 
1622
    1622
  • Thumbnail: Page 
1623
    1623
  • Thumbnail: Page 
1624
    1624
  • Thumbnail: Page 
1625
    1625
  • Thumbnail: Page 
1626
    1626
  • Thumbnail: Page 
1627
    1627
  • Thumbnail: Page 
1628
    1628
  • Thumbnail: Page 
1629
    1629
  • Thumbnail: Page 
1630
    1630
  • Thumbnail: Page 
1631
    1631
  • Thumbnail: Page 
1632
    1632
  • Thumbnail: Page 
1633
    1633
  • Thumbnail: Page 
1634
    1634
  • Thumbnail: Page 
1635
    1635